Thanks Tatyana. Makes me feel a bit better. I am on the fouth type of nausea pill. None of them seem to make any difference.
I have just finsihed my first cycle of Capecitabine. I have never felt so awful. I think I had all the side effects listed but the worst was the nausea and exptream tiredness. It was all I could do to go from bed to sofa. Now having had a few days off I am starting to get energy but I can't walk due to the massive fluid blisters.
My consultant has reduced the does by 20% but I am not confident that this will make enought difference.
Has anyone experienced similar.
I have lung mets diagnosed Autumn 2016. At that time I had a really persistent cough - couldn't get through a sentence without coughing! My initial treatment was Letrozole and, after a few weeks, as the tumours shrank, the cough resolved. It has never returned.
I've just started on Cape a couple of days ago....interested to know if anyone had a bad cough due to mets in their lungs and if so did the Cape help. (My onc thinks that my lungs are being irritated by the mets there giving me a horrible cough. Have been prescribed liquid morphine which helps).
Keeping evrything crossed that the Cape works!
Sorry to hear your news about recurrence and secondaries. Wishing you all the best and sending hugs.
I took Cape for 20 months and and had a few SE in the beginning but after reducing dose to 1500mg twice a day i found it very doable. My main issues were constipation which was probably exacerbated by other meds and fatigue which may have been caused as much by the cancer as it was by the Cape.
I actually gave up work but I probably could have carried on as my employer was very good about time off for hospital appts and flex working when the fatigue was bad. In the end though I was lucky enough to be able to afford to stop and that was the right decision for me.
Good luck, let us know how you get on.
Thanks Tatyana, happy belated birthday sounds like you had a lovely day. Hope you have a good weekend too and that the weather stays nice.
Sorry to hear your news. Hope everything goes ok with the new treatment and thank you for your advice, it has given me hope xx
I transferred from Cape to Eribulin and it was heaven- the SEs so mimimal in comparison, and Cape was easier than my previous chemo too except I suffered dreadfully with my hands and feet.
iam on prophylactic pen vfor my lymphoedema...does seem to help keep the cellulitis in check..though I don’t want to tempt fate....prof mortimer recommends this if you have more than 1 bout of cellulitis a year, I also have antibiotics ‘in case’. And I have to say that one worry I have is that I lose a nail on that hand...as obviously I’d get cellulitis....butam travelling hopefully on Paclitaxel l
Thanks for all the advise. Unfortunately, cape has only worked on some of my enlarged lymph nodes and not the ones that have recently appeared near my lungs. I am no longer on cape and will start Eribulin next week. No more hand and foot syndrome 😊, hopefully the new SE's will be managable.
I wish you all the best with your ongoing treatment.
Hi everyone, thank you for your advice. Just finished my first cycle so have now got a week off tablets. I’m seriously thinking about going to see my daughter and returning to work, going to wait and see what bloods are like next week. My oncologist wasn’t too keen with me going to Greece last year so hope he will be ok this year.
Hi Toby joe, I was on capefor21/12 and wish I’d been more adventurous...wanted to go back to Oz, which would have been quite possible...other than I was studying art at uni and also my partner didn’t want to go...,so kept putting it off...now I’m on hv chemo most of the time and that has limited my options.,,,you sort your insurance, go and travel——beiing really careful tho....but GO🤗🤗🤗🤗.
HiNicky, my onc said they used to use vit b6 for pn, but found that it worsens it.....sorry.xx